# SDR REXA2018032500272

- Difficulty date: March 25, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PILOT SIDE ANGLE BRACKET IS CRACKED NEAR WINDOW SILL BY BS 210. REMOVED AND REPLACED BRACKET IAW SRM 51-42-21.
